Allopurinol-induced DRESS syndrome mimicking biliary obstruction
Hyung Gyu Choi, Junsu Byun, Chae Ho Moon, Jong Ho Yoon, Ki Young Yang, Su Cheol Park, Chul Ju Han
Clin Mol Hepatol. 2014;20(1):71-75.   Published online 2014 Mar 26     DOI: https://doi.org/10.3350/cmh.2014.20.1.71
Citations to this article as recorded by Crossref logo
Optimal methods to detect DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome by electronic medical records
Dong Yoon Kang, Dong Yeon Jang, Kyung Hee Sohn, Sung Yoon Kang, Ju Young Kim, Sang-Heon Cho, Hye-Ryun Kang
Allergy, Asthma & Respiratory Disease.2018; 6(3): 149.     CrossRef
Lamotrigine Associated DRESS Syndrome – a Case Report
Jagoda Balaban, Đuka Ninković-Baroš
Serbian Journal of Dermatology and Venereology.2015;[Epub]     CrossRef
Allopurinol
Reactions Weekly.2015; 1536(1): 20.     CrossRef
Life Threatening, Allopurinol-related Dress Syndrome as a Rare Cause of Fever of Unknown Origin
Giuseppe Civardi, Luca Zanlari, Emanuele Bassi, Adriano Zangrandi, Anna Maria Cesinaro, Sofia Nosseir, Nicola De Maria
Internal Medicine.2015; 54(16): 2073.     CrossRef